Sätze über Systeme beschränkter Orthogonalfunktionen

M. Plancherel

Mathematische Annalen (1910)

  • Volume: 68, page 270-278
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Plancherel, M.. "Sätze über Systeme beschränkter Orthogonalfunktionen." Mathematische Annalen 68 (1910): 270-278. <http://eudml.org/doc/158438>.

author = {Plancherel, M.},
journal = {Mathematische Annalen},
pages = {270-278},
title = {Sätze über Systeme beschränkter Orthogonalfunktionen},
url = {http://eudml.org/doc/158438},
volume = {68},
year = {1910},

AU - Plancherel, M.
TI - Sätze über Systeme beschränkter Orthogonalfunktionen
JO - Mathematische Annalen
PY - 1910
VL - 68
SP - 270
EP - 278
UR - http://eudml.org/doc/158438
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.